ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

Яндекс.Метрика

The asimptotics of a periodical solution of differential equation with great high-frequency terms

Ishmeev M. R.
Vladikavkaz Mathematical Journal 2011. Vol. 13. Issue 3.
Abstract:
The full asimptotics of a periodical solution for the systems of non-linear differential equations, containing terms proportional to a degrees of frequency is constructed.
Keywords: differential equations, great high-frequency items, averaging method, asimptotic, substantion.
Language: Russian Download the full text  


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2022 ёжный математический институт